MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5005/jp-journals-10071-24178

Медицинская библиотека · Indian journal of critical care medicine : peer-reviewed, official publication of Indian Society of Critical Care Medicine · 2023

Nivolumab-induced Diaphragm Dysfunction: A Case Report.

Schouwenburg Jasper J

Клинический случайСтатьяПеревод в очереди

Аннотация

UNLABELLED: Nivolumab is increasingly used in the treatment of melanoma. However, its use is associated with potentially severe side effects and every organ system can be affected. A case is presented where nivolumab therapy resulted in severe diaphragm dysfunction. With nivolumab's increased use, these types of complications may become more common and every clinician should be alerted to its potential presence when a patient on nivolumab treatment presents with dyspnea. Ultrasound is a readily available method to assess for diaphragm dysfunction.

HOW TO CITE THIS ARTICLE: Schouwenburg JJ. Nivolumab-induced Diaphragm Dysfunction: A Case Report. Indian J Crit Care Med 2023;27(2):147-148.

Для цитирования: Schouwenburg Jasper J. Nivolumab-induced Diaphragm Dysfunction: A Case Report.. Indian journal of critical care medicine : peer-reviewed, official publication of Indian Society of Critical Care Medicine. 2023. DOI: 10.5005/jp-journals-10071-24178.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.